MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 04Z21-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
An abstract by daniel kirchhoff, zachary belden, and damodara mendu, ¿investigation into the prevalence and clinical impact of macrotroponin in an emergency department patient population¿, clinical chemistry 71:s1 (2025), noted that macrotroponin can lead to elevated alinity i stat high sensitivity troponin-i results generated by the alinity i processing module.Among 88 emergency department patients with troponin result of >40 ng/l, 16 (18.1%) were identified as macrotroponin-positive.No impact to patient management was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Section e1 - full name: this section was corrected from (b)(6).The data and information provided in the article were reviewed and support the complaint issue.A review of tracking and trending data for the alinity i stat high sensitivity troponin-i assay did not identify any related trends.A review of the device history record did not identify any non-conformances, potential non-conformances or deviations associated with the complaint assay.A review of labeling was performed and found to sufficiently address the customer's issue.A technical review of the article was performed and concluded that, while the alinity system is highly sensitive and precise for detecting troponin i, it is susceptible to interference from macrotroponin complexes.As outlined in the instructions for use (ifu), antibody-related interference is a known limitation for this assay.For this reason, results should always be interpreted in conjunction with other clinical data such as symptoms, additional test results, and overall clinical impressions.Per the limitations of the procedure section of the package insert, any condition resulting in myocardial injury can potentially increase cardiac troponin i levels.For mi diagnostic purposes, the alinity i stat high sensitivity troponin-i results should be used in conjunction with other data, e.G., symptoms, results of other tests, and clinical impressions.Based on this investigation, no systemic issue or deficiency was identified with the alinity i stat high sensitivity troponin-i reagent.

Brand Name
ALINITY I STAT HIGH SENSITIVITY TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23657719
Report Number3005094123-2025-00600
Device Sequence Number4825191
Product Code MMI
UDI-Device Identifier00380740194062
UDI-Public(01)00380740194062
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Literature
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04Z21-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient SexUnknown